# SDR ASAA2018020223379

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,248 hours, 11,857 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1453
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 72,248 hours, 42,788 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED WITH MASTER CAUTION RECALL  EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  PERFORMED PACK TEMP CONTROL BITE PROCEDURE FIM 21-62 TASK 801. LT PACK ZONE TEMP CONTROLLER SHOWS TRIM VALVE FAULT.   RESET FAULT,   AFT CABIN ZONE TEMP LIGHT REILLUMINATED ON RECALL WHILE RUNNING PACKS.   REPLACED THE AFT PASSENGER COMPARTMENT TRIM AIR VALVE IAW AMM 21-61-21. LEAK AND OPS CHECKED GOOD.
